Advertisement

Construction of a Homogeneous Approximation

Conference paper
  • 368 Downloads
Part of the Advances in Intelligent Systems and Computing book series (AISC, volume 1196)

Abstract

We discuss the concept of homogeneous approximation and describe a method for constructing a homogeneous approximation for driftless systems, which uses free algebraic approach developed by the authors in their previous papers.

Keywords

Nonlinear control system Homogeneous approximation Series of iterated integrals Core Lie subalgebra 

References

  1. 1.
    Crouch, P.E.: Solvable approximations to control systems. SIAM J. Control Optimiz. 22, 40–54 (1984).  https://doi.org/10.1137/0322004MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Hermes, H.: Nilpotent approximations of control systems and distributions. SIAM J. Control Optimiz. 24, 731–736 (1986).  https://doi.org/10.1137/0324045MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Agrachev, A.A., Gamkrelidze, R.V., Sarychev, A.V.: Local invariants of smooth control systems. Acta Appl. Math. 14, 191–237 (1989).  https://doi.org/10.1007/BF01307214MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Sklyar, G.M., Ignatovich, S.Yu.: Approximation of time-optimal control problems via nonlinear power moment min-problems. SIAM J. Control Optim. 42, 1325–1346 (2003).  https://doi.org/10.1137/S0363012901398253
  5. 5.
    Bianchini, R.M., Stefani, G.: Graded approximation and controllability along a trajectory. SIAM J. Control Optim. 28, 903–924 (1990).  https://doi.org/10.1137/0328050MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Hermes, H.: Nilpotent and high-order approximations of vector field systems. SIAM Rev. 33, 238–264 (1991).  https://doi.org/10.1137/1033050MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Bellaïche, A.: The tangent space in sub-Riemannian geometry. In: Sub-Riemannian Geometry. Progress in Mathematics, vol. 144, pp. 1–78 (1996).  https://doi.org/10.1007/978-3-0348-9210-0_1
  8. 8.
    Agrachev, A.A., Marigo, A.: Nonholonomic tangent spaces: intrinsic constructions and rigid dimensions. Electr. Res. Ann. Amer. Math. Soc. 9, 111–120 (2003).  https://doi.org/10.1090/S1079-6762-03-00118-5MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Sklyar, G.M., Ignatovich, S.Yu.: Description of all privileged coordinates in the homogeneous approximation problem for nonlinear control systems. C. R. Math. Acad. Sci. Paris 344, 109–114 (2007).  https://doi.org/10.1016/j.crma.2006.11.016
  10. 10.
    Sklyar, G.M., Ignatovich, S.Yu.: Fliess series, a generalization of the Ree’s theorem, and an algebraic approach to a homogeneous approximation problem. Int. J. Control 81, 369–378 (2008).  https://doi.org/10.1080/00207170701561427
  11. 11.
    Sklyar, G.M., Ignatovich, S.Yu.: Free algebras and noncommutative power series in the analysis of nonlinear control systems: an application to approximation problems. Dissertationes Math. (Rozprawy Mat.) 504, 1–88 (2014).  https://doi.org/10.4064/dm504-0-1
  12. 12.
    Laumond, J.-P.: Controllability of a multibody mobile robot. IEEE Trans. Robot. Autom. 9, 755–763 (1993).  https://doi.org/10.1109/70.265919CrossRefGoogle Scholar
  13. 13.
    Tilbury, D., Laumond, J.-P., Murray, R., Sastry, S., Walsh, G.: Steering car-like systems with trailers using sinusoids. In: Proceedings of the 1992 IEEE International Conference on Robotics and Automation, pp. 1993–1998 (1992).  https://doi.org/10.1109/ROBOT.1992.219988
  14. 14.
    Rouchon, P., Fliess, M., Lévine, J., Martin, P.: Flatness, motion planning and trailer systems. In: Proceedings of 32nd IEEE Conference on Decision and Control, vol. 3, pp. 2700–2705 (1993).  https://doi.org/10.1109/CDC.1993.325686
  15. 15.
    Bellaïche, A., Jean, F., Risler, J.J.: Geometry of nonholonomic systems. In: Robot Motion Planning and Control. Lecture Notes in Control and Information Science, vol. 229, pp. 55–91 (1998).  https://doi.org/10.1007/BFb0036071
  16. 16.
    Vendittelli, M., Laumond, J.-P., Oriolo, G.: Nilpotent approximation of nonholonomic systems with singularities: a case study. In: IFAC Proceedings Volumes, vol. 31, issue 17, pp. 751–756 (1998).  https://doi.org/10.1016/S1474-6670(17)40429-0
  17. 17.
    Jean, F.: The car with \(N\) trailers: characterization of the singular configurations. ESIAM Control Optimis. Calc. Var. 1, 241–266 (1996).  https://doi.org/10.1051/cocv:1996108CrossRefzbMATHGoogle Scholar
  18. 18.
    Pasillas-Lépine, W., Respondek, W.: On the geometry of Goursat structures. ESIAM Control Optimis. Calc. Var. 6, 119–181 (2001).  https://doi.org/10.1051/cocv:2001106MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Mormul, P., Pelletier, F.: Symmetries of special 2-flags. J. Singul. 21, 187–204 (2020).  https://doi.org/10.5427/jsing.2020.21kCrossRefzbMATHGoogle Scholar
  20. 20.
    Fliess, M.: Fonctionnelles causales non linéaires et indéterminées non commutatives. Bull. Soc. Math. France 109, 3–40 (1981)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Kawski, M.: Nonlinear control and combinatorics of words. In: Geometry of Feedback and Optimal Control, Monographs and Textbooks in Pure and Applied Mathematics, vol. 207, pp. 305–346. Dekker, New York (1998)Google Scholar
  22. 22.
    Reutenauer, C.: Free Lie Algebras. Clarendon Press, Oxford (1993)zbMATHGoogle Scholar
  23. 23.
    Sklyar, G.M., Ignatovich, S.Yu.: Representations of control systems in the Fliess algebra and in the algebra of nonlinear power moments. Syst. Control Lett. 47, 227–235 (2002).  https://doi.org/10.1016/S0167-6911(02)00201-3
  24. 24.
    Ignatovich, S.Yu.: Realizable growth vectors of affine control systems. J. Dyn. Control Syst. 15, 557–585 (2009).  https://doi.org/10.1007/s10883-009-9075-y
  25. 25.
    Ignatovich, S.Yu.: Normalization of homogeneous approximations of symmetric affine control systems with two controls. J. Dyn. Control Syst. 17, 1–48 (2011).  https://doi.org/10.1007/s10883-011-9109-0
  26. 26.
    Fliess, M.: Realizations of nonlinear systems and abstract transitive Lie algebras. Bull. Amer. Math. Soc. 2, 444–446 (1980).  https://doi.org/10.1090/S0273-0979-1980-14760-6MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Jakubczyk, B.: Local realizations of nonlinear causal operators. SIAM J. Control Optim. 24, 230–242 (1986).  https://doi.org/10.1137/0324013MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Jakubczyk, B.: Introduction to geometric nonlinear control; controllability and Lie bracket. Lecture Notes, Summer School on Mathematical Control Theory, Trieste, 3–28 September 2001. http://users.ictp.it/~pub_off/lectures/lns008/Jakubczyk/Jakubczyk.pdf
  29. 29.
    Melançon, G., Reutenauer, C.: Lyndon words, free algebras and shuffles. Canad. J. Math. 41, 577–591 (1989).  https://doi.org/10.4153/CJM-1989-025-2MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Ree, R.: Lie elements and an algebra assotiated with shuffles. Ann. Math. 68, 210–220 (1958).  https://doi.org/10.2307/1970243MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Institute of MathematicsUniversity of SzczecinSzczecinPoland
  2. 2.V. N. Karazin Kharkiv National UniversityKharkivUkraine

Personalised recommendations